# SDR ASAA2020102033387

- Difficulty date: October 20, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,862 hours, 14,051 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 2256
- Condition: Inoperative
- Location: Lt Acm Flow
- Part time: 51,860 hours, 16,293 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT PACK CONTROL FLOW VALVE INDICATES ON, ON THE DISCRETES PAGE WHEN SWITCHED TO THE "OFF" POSITION.  GROUNDED-YES.  REPLACED THE LEFT PACK VALVE, PER B737-800 AMM 21-51-01.  LEAK AND OPERATIONS CHECK GOOD.  ETOPS GROUND VERIFICATION GOOD.
